# SDR UALA2010052701828

- Difficulty date: May 27, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 49,403 hours, 5,581 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Damaged
- Location: Sta 1120
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TENSION TIE CRACK IN UPPER RADIUS AT STA 1120 LT.  REMOVED DAMAGED TENSION TIE. HFEC-NO CRACKS.  FABRICATED AND INSTALLED REPAIR PARTS.
